MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH D-M 2.0MM BEADED CABLE SET VIT; CERCLAGE, FIXATION

STRYKER ORTHOPAEDICS-MAHWAH D-M 2.0MM BEADED CABLE SET VIT; CERCLAGE, FIXATION
Model Number 6704-0-520
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/03/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.
 
Event or Problem Description
During a primary surgery, 2 separate dall miles cables with different lot codes broke during surgery.Surgical delay 1min, surgery completed successfully.Photos and device not available.No further information available due to hospital policy.
 
Additional Manufacturer Narrative
Updated the lot number, manufacturing and expiration date.Reported event: an event regarding crack/fracture involving a dall miles cables was reported.The event was not confirmed.Method & results: device evaluation and results: not performed because product was not returned.Clinician review: no medical records were received for review with a clinical consultant.Product history review: review of device history records found the devices in the reported lot were accepted into final stock with no reported discrepancies.Complaint history review: the complaint databases show there have been no other events for the reported lot.Conclusion: it was reported that the patient had a surgical delay due to crack/fracture involving a dall miles cables.The exact cause of the event could not be determined because no further investigation for this event is possible at this time as no devices was received by stryker orthopaedics.If devices and / or additional information become available to indicate further evaluation is warranted, this record will be reopened.H3 other text : device not returned.
 
Event or Problem Description

Brand Name
D-M 2.0MM BEADED CABLE SET VIT
Common Device Name
CERCLAGE, FIXATION
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key9973186
Report Number0002249697-2020-00765
Device Sequence Number665691
Product Code JDQ
UDI-Device Identifier07613327036466
UDI-Public07613327036466
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K953818
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2024
Device Model Number6704-0-520
Device Catalogue Number6704-0-520
Device Lot Number72984804
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/20/2020
Supplement Date Received by Manufacturer06/05/2020
Initial Report FDA Received Date04/17/2020
Supplement Report FDA Received Date06/26/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age70 YR